# SDR P5CA0300731

- Difficulty date: January 20, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: NONE
- Part serial: NONE
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND L/H WING LEADING EDGE TOP PANEL AT FSSD 1550 (O/B MOST). PANEL REPAIR CARRIED OUT PER SRM 51-40-12 & SRM 51-30-20.
